zbMATH — the first resource for mathematics

Varieties of directed multilattices. (English) Zbl 0753.06006
Summary: In the paper we continue the study of the varieties of directed multilattices. It is proved, e.g., that the varieties of modular directed multilattices form a proper class.

06B20 Varieties of lattices
Full Text: EuDML
[1] BELL J. L., SLOMSON A. B.: Models and Ultraproducts. North-Holland Publishing Company, Amsterdam, London 1969. · Zbl 0179.31402
[2] GRÄTZER G.: General Lattice Theory. Akademie-Verlag, Berlin 1978. · Zbl 0436.06001
[3] LIHOVÁ J., REPASKÝ K.: Congruence relations on and varieties of directed multilattices. Math. Slovaca 38, 1988, 105-122. · Zbl 0642.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.